RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 6, Number 3, Pages 318–327 (Mi tmf3635)  

This article is cited in 1 scientific paper (total in 1 paper)

On the $S$ matrix for a field theory with Lagrangians that depend on derivatives

M. A. Braun, Yu. A. Evlashev


Abstract: A study is made of the theory of a scalar quantized field with an interaction that depends on derivatives. A covariant expression is obtained for the $S$ matrix in terms of the interaction Lagrangian. It is shown that the theory is invariant under a local transformation of the field variable. An investigation is made into the modification of these results when regularization is introduced.

Full text: PDF file (1033 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 6:3, 229–235

Received: 06.07.1970

Citation: M. A. Braun, Yu. A. Evlashev, “On the $S$ matrix for a field theory with Lagrangians that depend on derivatives”, TMF, 6:3 (1971), 318–327; Theoret. and Math. Phys., 6:3 (1971), 229–235

Citation in format AMSBIB
\Bibitem{BraEvl71}
\by M.~A.~Braun, Yu.~A.~Evlashev
\paper On~the~$S$ matrix for~a~field theory with~Lagrangians that depend on~derivatives
\jour TMF
\yr 1971
\vol 6
\issue 3
\pages 318--327
\mathnet{http://mi.mathnet.ru/tmf3635}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 6
\issue 3
\pages 229--235
\crossref{https://doi.org/10.1007/BF01030103}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3635
  • http://mi.mathnet.ru/eng/tmf/v6/i3/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Efimov, M. L. Rutenberg, “On the equivalence theorem in quantum field theory”, Theoret. and Math. Phys., 16:2 (1973), 763–770  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:190
    Full text:91
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020